Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 16, 2019, 2:18 PM CST for Adams County, Franklin County, Mississippi. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 2:18 PM CST (20:18 UTC)
- Expired
- Dec 16, 2019, 3:03 PM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Adams County, MS, Franklin County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 2:34 PM CST | TORNADO | 3 Sw White Apple, MS | CORRECTS PREVIOUS TORNADO REPORT FROM 3 SW WHITE APPLE TO REMOVE INJURIES. THIS EF-2 TORNADO BEGAN IN A FORESTED AREA NEAR THE ADAMS/FRANKLIN CO LINE NORTHWEST OF THE KNOXVILLE COMMUNITY AND TRACKED ACROSS LIBERTY RD, SNAPPING AND UPROOTING SEVERAL TREES. IT C |
| Dec 16, 2:35 PM CST | TORNADO | 3 Nnw Garden City, MS | REPORT OF A RAIN WRAPPED TORNADO CROSSING LIBERTY ROAD. |
| Dec 16, 2:38 PM CST | TORNADO | 3 Sw White Apple, MS | *** 2 INJ *** CORRECTS PREVIOUS TORNADO REPORT FROM 3 SW WHITE APPLE. TORNADO DAMAGE TO A HOUSE AND ADJACENT BARN. VERY MINOR INJURIES WERE REPORTED FROM FLYING DEBRIS. |
| Dec 16, 2:38 PM CST | TORNADO | 3 Sw White Apple, MS | TORNADO DAMAGE TO A HOUSE AND ADJACENT BARN. VERY MINOR INJURIES WERE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 10:40 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
584
WFUS54 KJAN 162018
TORJAN
MSC001-037-162115-
/O.NEW.KJAN.TO.W.0099.191216T2018Z-191216T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
218 PM CST Mon Dec 16 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Franklin County in southwestern Mississippi...
East central Adams County in southwestern Mississippi...
* Until 315 PM CST.
* At 218 PM CST, a severe thunderstorm capable of producing a tornado
was located over Kingston, or 13 miles southeast of Natchez, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Garden City around 230 PM CST.
Kirby and Hamburg around 250 PM CST.
Bude around 300 PM CST.
New Hope around 305 PM CST.
Other locations impacted by this tornadic thunderstorm include Roxie
and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9115 3135 9121 3137 9122 3137 9126
3145 9134 3161 9108 3161 9079 3144 9077
3133 9113
TIME...MOT...LOC 2018Z 240DEG 32KT 3137 9130
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NF4 follow-up statements
084
WWUS54 KJAN 162034
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
234 PM CST Mon Dec 16 2019
MSC001-037-162115-
/O.CON.KJAN.TO.W.0099.000000T0000Z-191216T2115Z/
Franklin MS-Adams MS-
234 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR WESTERN
FRANKLIN AND EAST CENTRAL ADAMS COUNTIES...
At 234 PM CST, a severe thunderstorm capable of producing a tornado
was located near Garden City, or 17 miles southeast of Natchez,
moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kirby around 250 PM CST.
Bude and New Hope around 300 PM CST.
Other locations impacted by this tornadic thunderstorm include Roxie
and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9118 3136 9120 3138 9121 3148 9125
3161 9105 3161 9079 3144 9077 3138 9098
3135 9113
TIME...MOT...LOC 2034Z 246DEG 31KT 3142 9114
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
NF905
WWUS54 KJAN 162041
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
241 PM CST Mon Dec 16 2019
MSC001-162051-
/O.CAN.KJAN.TO.W.0099.000000T0000Z-191216T2115Z/
Adams MS-
241 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR EAST CENTRAL ADAMS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Mississippi.
LAT...LON 3150 9115 3161 9104 3161 9079 3146 9077
3139 9114
TIME...MOT...LOC 2041Z 242DEG 29KT 3145 9109
$$
MSC037-162115-
/O.CON.KJAN.TO.W.0099.000000T0000Z-191216T2115Z/
Franklin MS-
241 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
NORTHWESTERN FRANKLIN COUNTY...
At 241 PM CST, a confirmed large and extremely dangerous tornado was
located near Garden City, or 18 miles east of Natchez, moving
northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Hamburg around 250 PM CST.
Kirby around 255 PM CST.
Bude around 305 PM CST.
New Hope around 310 PM CST.
Other locations impacted by this tornadic thunderstorm include Roxie
and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3150 9115 3161 9104 3161 9079 3146 9077
3139 9114
TIME...MOT...LOC 2041Z 242DEG 29KT 3145 9109
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
NF604
WWUS54 KJAN 162052
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
252 PM CST Mon Dec 16 2019
MSC037-162115-
/O.CON.KJAN.TO.W.0099.000000T0000Z-191216T2115Z/
Franklin MS-
252 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
NORTHWESTERN FRANKLIN COUNTY...
At 252 PM CST, a severe thunderstorm capable of producing a tornado
was located over Kirby, or 22 miles east of Natchez, moving northeast
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kirby around 255 PM CST.
New Hope around 310 PM CST.
Other locations impacted by this tornadic thunderstorm include Roxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3152 9109 3161 9101 3161 9079 3151 9078
3144 9103
TIME...MOT...LOC 2052Z 235DEG 29KT 3150 9101
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NF619
WWUS54 KJAN 162103
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
303 PM CST Mon Dec 16 2019
MSC037-162113-
/O.CAN.KJAN.TO.W.0099.000000T0000Z-191216T2115Z/
Franklin MS-
303 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR NORTHWESTERN FRANKLIN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for southwestern
Mississippi.
LAT...LON 3152 9109 3161 9101 3161 9079 3151 9078
3144 9103
TIME...MOT...LOC 2102Z 240DEG 32KT 3155 9091
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 16, 1:05 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Dec 16, 1:05 PM CST, 1 hour 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 105 PM CST Mon Dec 16 2019 ...SIGNIFICANT SEVERE STORMS LIKELY TODAY... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Expect storm coverage to increase from west to east through the afternoon. Widespread MVFR conditions will gradually transition to near IFR around midday (i.e. now through ~22Z). Near or sub MVFR ceilings & storms will progress east-southeast through the evening & the overnight hours, especially after 00Z. These low flight categories & ceilings will be slower to clear along & east of I-55 through the overnight hours. The low flight categories will linger through around midday Tuesday. Winds have been gusty this afternoon & some gusts near or above 25-30kts from the south- southeast. Winds will turn more northwesterly in the wake of the front, keeping gusty winds lingering into Tuesday. /DC/ && .DISCUSSION... Significant severe storms are ongoing this morning. There remains considerable juxtaposition of sufficient mid-deep layer shear/ clockwise curving hodographs (i.e. ~200-400 effective storm relative helicity) with sufficient mid-level lapse rates & anomalous destabilization. Majority of local hi-res guidance consensus continue to indicating potential for tornadoes & some possibly tornadoes, especially along areas in northeast Louisiana & central to southwest Mississippi. In addition, this environment is favorable for damaging winds up to 70mph & large hail up to golf ball size. Due to that & in coordination with SPC, a "Moderate" Risk was introduced. A tornado watch was also issued through 6PM for areas mainly along and west of the Interstate 55 corridor. Expect these storms to progress east-northeast, with more potential remaining through the afternoon. This potential will remain through 3PM along & northwest of a line from Natchez through Grenada, near or just after rush hour through early evening along the Interstate 55 corridor & near Brookhaven to Columbus & into the Pine Belt & Interstate 59 corridor into the early evening. Have your severe weather plans in place today! /DC/ Prior discussion below: Today and Tomorrow... Model guidance continues to be persistent with how things will unfold later this afternoon. Much of the ArkLaMiss is in the Enhanced risk area and this event will last through the afternoon and evening. A frontal boundary is currently hung up just north of the CWA and will soon push through the area as the day progresses. As this front moves through the area, severe thunderstorms will be expected from west to east for majority of the region. With good mid-level lapse rates(7.0-7.7C/km), impressive DCAPE values, and mid to low-level shear values, all of this supports an Enhanced risk for damaging wind gusts, tornadoes, and large hail. As far as storm mode, CAM guidance shows some discrete supercells forming ahead of the front. If the next round of model guidance continues to show strong severe parameters, then its possible there could be an upgrade in risk. The best chances for rain showers to begin will be early this morning and starting off with mostly light rain and then becoming more convective as diurnal heating increases. The storms will begin firing as early as 10am along an axis from Winnsboro to Vicksburg to Grenada. The storms will track west to east through the rest of the afternoon with the storms expected to wind down by 10pm. There may be some lingering showers which may hang around through the overnight period. After the front passes, winds will be gusty with mostly clouded skies and cold air advection will build in allowing for temperatures to drop some 20-30 degrees (cooler than previous nights-mid 60s) causing minTs to range in the mid 30s out in the north and low 40s in the south. By Tuesday morning, the severe threat will be gone leaving lingering showers for areas in the east but that will soon be completely gone by noon Tuesday. Tuesday through Sunday... Colder air moves into the region behind the storm system/front. As a result, Tuesdays highs will be a sharp contrast to todays weather. High temps through tomorrow will be mainly in the 40s, with lower 50s in the southeast. Brisk northerly winds and gray skies...at least until into the late afternoon hours as skies begin to clear from the northwest. Overnight lows will then drop to below the freezing mark with most locations into the upper 20s...a few around 30. CAA eases somewhat on Wednesday as temperatures begin to slowly moderate. North/northwesterly winds continue, but temps climb into the low 50s for the southern half of the state...upper 40s in the northern tier. Wed night/Thursday morning will be very cold as skies clear under a ridge axis and winds drop out, setting up efficient radiational cooling. Overnight lows drop into the 20s again. With guidance already dropping the eastern half of the forecast area into the mid 20s at Day 3, will be an area to watch...also need to keep an eye on the lows as they are pretty close to the Td that morning, setting up for some patchy fog potential. Beyond midweek, temperatures begin to trend upwards as winds gain more of a southerly component on Thursday night/Friday. Temps and moisture on the increase ahead of the next shortwave kicking up precip in the models. The NBM a little too diffuse with the various solutions stringing out the mention, so have cleaned up the extended somewhat, focusing the pops on Friday night/Sat morning. /HJS/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 76 40 47 29 / 91 90 6 1 Meridian 78 43 50 29 / 69 82 29 1 Vicksburg 76 39 47 30 / 97 84 3 1 Hattiesburg 79 45 52 29 / 47 87 32 1 Natchez 76 41 48 31 / 98 85 4 1 Greenville 69 37 44 29 / 87 53 3 1 Greenwood 71 37 44 28 / 88 78 4 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC
Hazardous weather outlook, Dec 16, 11:14 AM CST, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1114 AM CST Mon Dec 16 2019 ARZ074-075-LAZ007-MSZ018-019-034-171715- Ashley-Chicot-Morehouse-Bolivar-Sunflower-Washington- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Remainder of Today through Tonight Remainder of today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ008-009-015-MSZ025>033-035-036-038>041-045-046-051-052-056>058- 063>066-072>074-171715- West Carroll-East Carroll-Richland-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys- Holmes-Winston-Noxubee-Issaquena-Sharkey-Neshoba-Kemper-Newton- Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Remainder of Today through Tonight Remainder of today through tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ016-023>026-MSZ037-042>044-047>050-053>055-059>062-171715- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Attala-Yazoo- Madison MS-Leake-Warren-Hinds-Rankin-Scott-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Remainder of Today through Tonight Remainder of today through tonight, significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 16, 11:37 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1137 AM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL YOKENA 32.18N 90.94W
12/16/2019 NAN INCH WARREN MS AMATEUR RADIO
QUARTER SIZE HAIL IN YOKENA.
&&
TWLocal storm report, Dec 16, 11:39 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1139 AM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM TORNADO 6 NE GRAND GULF MILITAR 32.09N 90.99W
12/16/2019 CLAIBORNE MS STORM CHASER
DRONE FOOTAGE OF A TORNADO NORTH OF GRAND
GULF.
&&
TWLocal storm report, Dec 16, 12:11 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1211 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TORNADO EDWARDS 32.33N 90.60W
12/16/2019 HINDS MS STORM CHASER
STORM CHASE OBSERVED CONE TORNADO IN
EDWARDS, TDS ALSO NOTED ON KGDX RADAR.
&&
TWLocal storm report, Dec 16, 12:37 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1237 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TORNADO 1 SSW EDWARDS 32.32N 90.61W
12/16/2019 HINDS MS EMERGENCY MNGR
POWER POLES SNAPPED AND TREES DOWNED ON
MOUNT MARIAH ROAD.
&&Local storm report, Dec 16, 12:38 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM TORNADO EDWARDS 32.33N 90.60W
12/16/2019 HINDS MS EMERGENCY MNGR
TREES ON HOMES CAUSING ROOF DAMAGE OFF OF
ASHCOT CIRCLE.
&&Local storm report, Dec 16, 12:40 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TORNADO EDWARDS 32.33N 90.61W
12/16/2019 HINDS MS AMATEUR RADIO
MULTIPLE TREES DOWN ON HOMES AND VEHICLES IN
EDWARDS.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 3:50 AM CST | Dense Fog Advisory | JAN | Covington, Forrest, Jones, Lamar | 5 hr |
| Dec 16, 10:50 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 55 min |
| Dec 16, 10:53 AM CST | Tornado Warning | JAN | Claiborne, Warren | 67 min |
| Dec 16, 11:49 AM CST | Tornado Warning | JAN | Hinds, Warren | 56 min |
| Dec 16, 12:32 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 29 min |
| Dec 16, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 54 min |
| Dec 16, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams | 48 min |
| Dec 16, 1:41 PM CST | Tornado Warning | JAN | Adams | 49 min |
| Dec 16, 2:20 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 17 min |
| Dec 16, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 75 min |
| Dec 16, 2:32 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 58 min |
| Dec 16, 2:50 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 55 min |
| Dec 16, 3:24 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 51 min |
| Dec 16, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sharkey, Sunflower, Washington | 43 min |
| Dec 16, 3:27 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln | 63 min |
| Dec 16, 3:38 PM CST | Tornado Warning | JAN | Lincoln | 52 min |
| Dec 16, 4:14 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 61 min |
| Dec 16, 4:20 PM CST | Tornado Warning | JAN | Marion | 55 min |
| Dec 16, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 38 min |
| Dec 16, 4:37 PM CST | Tornado Warning | JAN | Simpson | 53 min |
| Dec 16, 4:55 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 48 min |
| Dec 16, 4:57 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 44 min |
| Dec 16, 5:03 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 57 min |
| Dec 16, 5:04 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones, Lamar | 56 min |
| Dec 16, 5:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 42 min |
| Dec 16, 5:24 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 66 min |
| Dec 16, 5:30 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 45 min |
| Dec 16, 5:41 PM CST | Tornado Warning | JAN | Jasper, Jones | 48 min |
| Dec 16, 5:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 45 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.